# SDR HEEA0015386

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: CB2100T6D
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS, AIR BUBBLE IN 10 ERROR.
